# SDR FDEA201304230834

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407517
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE SKIN , OSS 736.7, CRACKED AT FASTENER.  REMOVED CRACKED NR 1 SLAT COVE SKIN, IAW-SRM-51-40-02, FOUND OUT OF LIMITS, IAW-53-00-71.  REPLACED CRACKED COVE SKIN WITH NEW COVE SKIN, IAW-SRM-51-40-02 AND 757 DWG 114N4075, NR 1 SLAT- O.S.S.  -736.7 TO 748, CAT."A". MAJOR REPAIR.
